Economics at your fingertips  

Peso problem explanations for term structure anomalies

Geert Bekaert (), Robert Hodrick () and David Marshall

Journal of Monetary Economics, 2001, vol. 48, issue 2, 241-270

Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (105) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
Working Paper: "Peso problem" explanations for term structure anomalies (1997) Downloads
Working Paper: "Peso Problem" Explanations for Term Structure Anomalies (1997) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Journal of Monetary Economics is currently edited by R. G. King and C. I. Plosser

More articles in Journal of Monetary Economics from Elsevier
Series data maintained by Dana Niculescu ().

Page updated 2017-10-08
Handle: RePEc:eee:moneco:v:48:y:2001:i:2:p:241-270